# SDR SWAA2020080304766

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 58,924 hours, 34,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY; CENTER WING BOX STATION 663 RBL 10; UPPER HORIZONTAL ANGLE CRACKED AT FASTENER HOLE. MARKED. / REMOVED DAMAGE PORTION OF STA 663 R/H ANGLE C/T FUEL TANK AND VAPOR BARRIER; ACCOMPLISHED A DVI (FOUND NO DEFECT) PERFORMED HFEC TO FASTENER HOLES (NO DEFECT FOUND); LOCATED; DRILLED; INSTALLED -1; -2 REPAIR ANGLES; APPLIED CAP SEAL; FILLET SEAL; CHECKED BONDING CHECK (GOOD); APPLIED CIC IAW SRM 57-10-10-2R-5.
